# SDR TRBA2009036

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 34,080 hours, 33,896 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7004544714
- Part serial: 90071118
- Condition: Failed
- Location: Cockpit
- Part time: 23,019 hours, 26,379 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL ON COCKPIT, LIKE RUBBER BURNING, FOLLOWED A FEW MINUTES LATER BY SG NR 1 C/B POPPING AND EADI AND EHSI TUBES WENT BLANK.  REPLACED NR 1 EFIS SYMBOL GENERATOR AS PER JIC NR 34-71-82.  OPERATIONAL CHECK OK.
